Conditional reachability of uncertain Max Plus Linear systems

TitreConditional reachability of uncertain Max Plus Linear systems
Type de publicationArticle de revue
AuteurFerreira Candido, Renato Markele , Hardouin, Laurent , Lhommeau, Mehdi , Santos-Mendes, Rafael
EditeurElsevier
TypeArticle scientifique dans une revue à comité de lecture
Année2018
LangueAnglais
Date08/2018
Pagination426-435
Volume94
Titre de la revueAutomatica
ISSN0005-1098
Mots-clésConditional reachability, Difference-Bound matrices, interval analysis, Max-Plus Linear systems, Piece-wise affine systems, Reachability
Résumé en anglais

The reachability analysis problem of Max Plus Linear (MPL) systems has been properly solved using the Difference-Bound Matrices approach. In this work, the same approach is considered in order to solve the reachability analysis problem of MPL systems subjected to bounded noise, disturbances and/or modeling errors, called uncertain MPL (uMPL) systems. Moreover, using the results on the reachability analysis of uMPL systems, we solve the conditional reachability problem, herein defined as the support calculation of the probability density function involved in the stochastic filtering problem.

URL de la noticehttp://okina.univ-angers.fr/publications/ua17045
DOI10.1016/j.automatica.2017.11.030
Lien vers le document

https://www.sciencedirect.com/science/article/pii/S0005109817305721